# SDR CVGA 11 160 1

- Difficulty date: June 4, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N577DA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5398
- Aircraft time: 9,510 hours, 5,504 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM LFMV PASSING THROUGH APPROXIMATELY FL300, LIGHTNING STRIKE CAUSED RIGHT WINDSHIELD TO CRACK AND DELAMINATE.
